advertisement
Question
Posted by: Moira | 2010/11/09

Cilift

Hi, i started developing a rash on my face from the third month of using Cilift. I''ve always had acne, but very few break outs until 3 months ago.
Any advice that will help clear up the rash will be appreciated.
Many thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hmm. Cilift, like surprisingly many drugs, CAN be associated with a skin rash, usually an itchy, allergy-like one. But it's uncommon, and you should contact your prescribing doc, as its also important for him to consider the many alternative possible causes for such a rash.
Have you recently changed the make-up, you wear, the things you wash your face with ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Moira | 2010/11/09

No, i haven''t but thanx for the advise will talk to my GP.

Reply to Moira
Posted by: Moira | 2010/11/09

No, i haven''t but thanx for the advise will talk to my GP.

Reply to Moira
Posted by: cybershrink | 2010/11/09

Hmm. Cilift, like surprisingly many drugs, CAN be associated with a skin rash, usually an itchy, allergy-like one. But it's uncommon, and you should contact your prescribing doc, as its also important for him to consider the many alternative possible causes for such a rash.
Have you recently changed the make-up, you wear, the things you wash your face with ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement